# SDR DALA2021111607059

- Difficulty date: November 15, 2021
- Submitted: November 16, 2021
- Operation: Air carrier
- Aircraft: N360NW
- Make and model: Airbus A320-212
- Aircraft serial: 903
- Aircraft time: 68,124 hours, 31,510 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3260 REMOVE MLG DOOR ACTUATOR FITTING AT FR43 LH SIDE. (CRACK) CORRECTIVE ACTION: REPAIRED PER ER/A 594204-14AD REV ORIGINAL. (2019046)
